MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5/S1

HAMILTON MEDICAL AG HAMILTON-G5/S1
Model Number 159001
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).Investigation outcome: hamilton medical ag received the logfiles of the device for analysis.The logs show the mentioned disconnection alarms on (b)(6) 2025, as noted by the user.On (b)(6) 2025 14:51:39 disconnection on ventilator side alarms 5011.On (b)(6) 2025 14:45:12 disconnection on ventilator side alarms 5011.Following the incident, during troubleshooting, the device exhibited difficulties in recognizing the ¿remote patient¿ during the leak test and flow sensor calibration.In test 6 of the service menu, the pressure values ppat (patient pressure), paw (airway pressure), and paux (auxiliary pressure) were synchronized at 0 mbar and 80 mbar.In test 13 of the service menu, a difference was noted between paw (airway pressure) and ppat (patient pressure): paw (airway pressure) remained around 0 mbar, while ppat (patient pressure) was observed at slightly below -3 mbar.It was found that the pin of the exhalation valve no longer ran smoothly; it was stuck and no longer moved.After replacing the expiratory valve, the device operated as intended.A full test software (tsw) was preformed and the device successfully passed all tests.
 
Event or Problem Description
Hamilton medical ag received the following event description: "in der anwendung funktionierten die vorabchecks.Am patienten zeigte das gerät den fehler "diskonnektion respiratorseite", obwohl es keine diskonnektion gab.Während der fehlersuche hatte das gerät beim dichtigkeitstest und bei der flowsensorkalibrierung probleme, den "entfernten patienten" - das offene y-stück zu erkennen.Im test 6 des servicemenüs war ein gleichlauf von ppat, paw und paux bei 0 mbar und bei 80 mbar zu sehen.Im test 13 des servicemenüs liefen paw und ppat zu verschieden bei 0 mbar war paw plausibel bei ca.0 mbar und ppat bei < -3 mbar.Der pin des exspirationsventils lief nicht mehr schön gleichmässig, nun ist er fest und bewegt sich nicht mehr." translated to english: "the preliminary checks worked in the application.The device displayed the error ¿disconnection on ventilator side¿ on the patient, even though there was no disconnection.During troubleshooting, the device had problems recognizing the ¿remote patient¿ ¿ the open y-piece ¿ during the leak test and flow sensor calibration.In test 6 of the service menu, ppat, paw, and paux were synchronized at 0 mbar and 80 mbar.In test 13 of the service menu, paw and ppat ran differently at 0 mbar, paw was plausible at approx.0 mbar and ppat at < -3 mbar.The pin of the exhalation valve no longer ran smoothly; now it is stuck and no longer moves.There was patient involvement, but no health consequences or impact and no intervention necessary.The case has not been reviewed yet by hamilton medical ag.Therefore, the failure description could not be confirmed yet.

Brand Name
HAMILTON-G5/S1
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
christof müller
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key23355386
Report Number3001421318-2025-00860
Device Sequence Number18414851
Product Code CBK
UDI-Device Identifier07630002800013
UDI-Public(01)07630002800013(11)201021(240)159001
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number159001
Device Catalogue Number159001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown